Nonlinear pseudoparabolic type equations on a half-line with large initial data.
作者: Elena I. Kaikina
刊名: Nonlinear Anal., Theory Methods Appl., 2007, Vol.67 (10), pp.2839-2858
来源数据库: ZBMATH期刊
关键词: semilinear Sobolev type equationglobal existenceinitial-boundary value problem
原始语种摘要: The main results of this paper are the proof of the global existence of solutions to an initial-boundary value problem for a nonlinear pseudoparabolic type equation (which is also known as semilinear Sobolev type equation) and finding the main term of the asymptotic expansion of these solutions.
全文获取路径: ZBMATH 
分享到:

×
关键词翻译
关键词翻译
  • initial 开首字母
  • equation 方程
  • value 
  • existence 存在
  • semilinear 半线性的
  • problem 题目
  • boundary 边界
  • asymptotic 渐近的
  • these 这些的
  • global 球状的